# SDR DALA2015072104513

- Difficulty date: July 20, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Vane
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DELAMINATED AREA ON THE LT WIND INBD FLAP OTBD GUIDE VANE LOWER SURFACE.  THE VANE WAS REMOVED AND REPLACED IAW AMM 27-51-04 AND AMM 27-51-04.
